Civilengr2020

Members
  • Content count

    10
  • Joined

  • Last visited

Community Reputation

15 Good

About Civilengr2020

  • Rank
    Newbie
  • Birthday April 7

Profile Information

  • Gender
    Male
  • Location
    Texas

Recent Profile Visitors

126 profile views
  1. Almost 11 Months!

    Thank you Jenny....I appreciate your comment. I'll definitely be reading @cassie posts. Have a great day!
  2. On Adderall + extreme fatigue and exhaustion

    Hello....first of all I'm not a medical doctor nor healthcare provider of any kind but wanted to share a personal experience that might help answer your questions...my wife actually has gone through this (iron deficiency) and was able to get it resolved. Her gynecologist determined that the low energy and labored breathing came from her iron deficiency which was being caused by heavy bleeding during her menstrual cycles. This was from some large uterine fibroids which were taken care of by going through a procedure that made them smaller. Now her menstrual cycles/iron levels are back to normal which also resulted in getting her energy levels and breathing back to normal. So to answer your question, yes iron deficiency may cause extreme fatigue and labored breathing. That being said, it is extremely important you get this checked out with a good doctor to figure out why you are loosing iron in the first place and determine how to fix your problem. Hope this helps....let me know if you have any questions. God Bless you!
  3. Almost 11 Months!

    Thank you for posting this @JennyF you made me feel much better...........I 'm on Month 5 of quitting a 15 year Vyvanse addiction and it feels like an eternity. My lack of motivation and confidence at work have been pretty hard on me these past few days. I feel so unproductive and get panic attacks just thinking this might be permanent. I do have good days when I'm productive but sometimes weeks go by without good days so I get frustrated. Then this is followed by me feeling that I have become a lazy bum when I have done many great projects before. I'm surviving my job with the bare minimum but I still get depressed that I'm no longer "superman". Question: Have you experienced mental fog/forgetfulness/extreme distractions as part of your PAWS? Since I took my meds for so long, I can't remember if this is actually my old self (ADHD) or simply PAWs just doing its thing?
  4. Thank you for the response.....I feel much better now.
  5. Thank you for the response. Yes...I'm currently working as an engineer and project manager and its definitely a challenge keeping up with the demands. I'm not at risk of getting fired but it seems like I have to work two to three times as hard even to just do simple tasks like emails or letters and I just get discouraged not knowing how long this will go on. Tbh I do have good days which is when I get most of my stuff done and I just coast on the other days. I'm scared to tell my doctor the truth but I know its something I have to do. Your responses actually made me feel better...Thank you!
  6. Today has not been a good day. After 40 days of quitting Vyvanse I was feeling pretty good until today. The desire to take Vyvanse came back after a tremendous lack of motivation to do work mixed in with depression overcame me. It was triggered by a stressful event at work and I'm afraid I might get back on it this coming Monday since I have a scheduled doctor's appointment (scheduled prior to quitting Vyvanse). Its the first appointment since I quit vyvanse so I really don't know what to tell the doctor. I really don't understand why the sudden changes in my emotions since I was already feeling pretty good. Could this be PAWS? Does it come and go? I feel that I'm not getting anything done at work and feel so unproductive all the time. I do like my line of work but its the busy work portion of my job that is really getting to me. I pray that I am able to tough it out and just get through this without getting back on the pills.
  7. 5 Worst Things Adderall Did To You?

    Hurt a lot of women/past relationships gave me an “addictive” personality; Illegal drugs, alcohol, porn, risky behaviors killed my spiritual life Indifferent towards family and friends Converted me into a scumbag version of my true self
  8. Day 4

    So I’m on day 6 of going cold turkey and feel great! I feel the withdrawal feelings are finally going away and This morning I finally felt semi normal and with an unusual amount of high energy. My hunger levels are starting to stabilize and I’m not as panicky on the whole weight gain issue. Since I was on adderall/Vyvanse for 15 years....this is all new to me and everyday I just keep feeling better and better...I’m planning on starting my healthy diet and workouts tomorrow so let’s see how that goes. i wanted to thank the creator of this site and the entire community for posting all these helpful articles and words of encouragement.....could not do it without you.....I’ll keep you all posted on my progress....stay safe and God Bless!!
  9. Thank you! Look forward to being part of this community!
  10. It’s 5am and I have not been able to go to sleep just thinking about what awaits for me the next couple of weeks and months. I know it will be hard but I understand this is what needs to be done in order for me to find true happiness. For 15 years I have depended on a pill for motivation, perseverance, career advancement, etc......but I truly hate the person I have become. So much so that I have forgotten who I really was before making the terrible decision to begin this journey back in 2005 at the age of 24. I am turning 39 in a couple of days and even though you could call me “successful”, I’m horrified by the fact that at an age where you are suppose to be at your spiritual, social, and career peak, I do not even know who I am. For these and many other reasons I have decided to quit and begin a new journey that I know is real and can call my own. These are stressful times in the world but hopefully with the help of this forum and advice from my newly found peers, I am able to find truth, happiness, and my true self at the other side of the abyss!